Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Structure of a class of regular semigroups and rings

Authors: Gérard Lallement and Mario Petrich
Journal: Bull. Amer. Math. Soc. 73 (1967), 419-422
MathSciNet review: 0209380
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. MR 0029876
  • 2. A. H. Clifford and G. B. Preston, The algebraic theory of semigroups. Vol. I, Mathematical Surveys, No. 7, American Mathematical Society, Providence, R.I., 1961. MR 0132791
  • 3. Gérard Lallement and Mario Petrich, Décompositions 𝐼-matricielles d’un demi-groupe, J. Math. Pures Appl. (9) 45 (1966), 67–117 (French). MR 197600

Additional Information